Benicar and vision problems

Common Questions and Answers about Benicar and vision problems

benicar

- benicar is known to have some wild side effects , such as Gas -bloating belly- uncontrolled passing gas!, and vision problems such as eye lids being lazy or not working well. blurred vision is another as well - no energy or power ! it robbs you of normal energy or power you had , no get up and go.. it got up and went with the benicar and other meds for b.p. its best to ask your Doctor to take you off it, asap and switch to something that isnt so harsh on you !
I then went to a more progressive ENT in 2005 who did an ethmoidectomy (removed the sinuses from between my eyes)and I really thought my problems were over. My pain and pressure were completely gone and I felt great. Until.....the beginning of the year I started having sinus infection problems with dizzyness and feeling totally lousey. A week and a half ago I was on my 3rd sinus infection when I finally went to a friend who is a Nurse Practitioner and had her culture my sinuses.
Yesterday he was driving and almost hit the car in front of him because he lost his vision and everything went black. Then in a few seconds his vision came back. When he got home, he told me that he pulled over on the side of the road because he was tired. However, tonight he went to the store to buy batteries (had a power failure) and on the way home, he lost his vision momentarily again. This time he again pulled over.
I've been dealing with syncope episodes and an irregular heartrate and nerological problems such as numbness in limbs and face, blurred vision, trouble speaking and finding words, dizziness , migraines, and feeling like my head is heavy, the back of my neck is always burning, I am constantly tired, and have frequent chest pain, and my blood pressure spikes and drops in seconds causing me to have syncope episodes.
No hypertension meds taken at this time. (have in the past---benicar 10mgs) Is my itchyness, double vision, and halos normal?? and am I stuck with it forever??
At least now my neuro has accepted the fact that I am not a neurotic anxious person, who manifests these symptoms. He can measure the spasticity and problems with my balance and coordination and impaired gait. However, my speech isn't always affected but when that happens I can't get the word out at all, or else repeat the first word about five times. I never stuttered or stammered in my previous 50 plus years, so there has to be an explanation for that.
Your medication check has detected interactions involving Cymbalta, Fenobibrate, Levothyroxine, Diazepam, Benicar and Lovastatin, and identified at least one medication with a red risk rating. This means you may be at increased risk of serious side-effects, and should closely monitor your progress on these medications with your doctor.
Frank Pallone and Steve Rothman and U.S. Sens. Robert Menendez and Frank Lautenberg -- each had appealed to the FDA on ReGen's behalf, according to accounts last year from Rothman and spokesmen for the three others. In a statement Thursday, the FDA said it is taking steps to revoke Menaflex's approval, although it also plans to meet with the company to discuss what data would be needed to prove the device is actually safe and effective.
In July 2007 I began to have symptoms of MS such as leg spasms, vertical double vision, numbness and tingling in the left extremities, difficulty with speech, swallowing issues, chronic fatigue as well as the continuing pain of Raeder's. An MRI was done in Nov. 2007 and I was told to seek a second opinion. I did seek a second opinion with my original Neurologist and she stated that "your MS is still in remission and there is no need for me to see you any longer...
I got Addison's disease possibly as a result of the Megestrol prior to surgery. B12 and Vit D deficiency. Take Benicar 20mg a.m. for High BP. Take Hydrocortisone 20mg a.m./10mg p.m. Wear Fentanyl patch 50mcg every 72hrs for pain.
The end of last year I asked my doc if I could switch my Lexapro to Wellbutrin. He told me that the Lexapro and weight gain were not really related and to start dieting and exercising more and to stay on the Lexapro. Well I started tipping the scales at over 170 and felt awful. My sex drive was gone and I had no energy. My family was suffering along with me. About 3 months ago I started seeing a Bariatric Doctor to loose the weight. All was going great.
Some symptoms I've experienced * Facial twitching * Extreme joint ache in the knees * Abdominal pain * Racing mind (can't stop thinking) * Night sweats * Problems swallowing * Depression * Anxiety for no reason (fight or flight) * Alternating diarrhea and constipation * Blurry vision / vision that won't focus * Memory loss * Loss of sense of direction * Fatigue * Nausea * Fainting * Hypoglycemia * Cannot wake up fully * More awake at night than during the day * Insomnia and/or wanting to slee
Then the other episodes I didn't have a headache at alol. Vision loss sigsag lines and blurred vision for about 3 minutes. Numbness on left side slurred speech weakness and all that. Love all of you keep the faith my dr. told me these episodes will go away as I get older. Hey, at least I can look forward to getting old.
My wife left her career when the kids were born and our two daughters are now ages 11 and 13. I love my wife and kids dearly. My wife is a stay at home mother and does so many things for the family that it makes me wonder if I should shut up and just be grateful for her consenting to marry me. I have no basis to decide if I am overreacting to her drinking and I have no way to determine if I am actually the root of the issue.
These included sleeplessness, mood swings, high BP, more frequent headaches (altho he thought it might help my migraines), pains across the chest to my left arm, losing strength and feeling in my left arm, painful stomach upset, mixed up speech (sort of like an oral whole word dyslexia), slurring, fuzzy vision, muscle cramps in my feet and calves that wake me up, and, by far the most debilitating for me, EXTREME fatigue.
Did have a couple of migraines recently (vision problems) which rarely occur otherwise. I'm due for a physical and I'll get it checked at that time.
I want to ask everyone here to relax and stop worrying. Worry and stress in itself WILL cause additional hormonal problems (including adrenal issues and lower testosterone). Unless you are living with this 'condition' for more than 4/5 year's and have very low testosterone (i.e. 10nmol and below) then the chances of actually loosing "size" is near impossible, this IS reversible. The penis is a developed organ that cannot just diminish over night.
Hi all. I had an ablation 4 weeks ago and since that time I have been experiencing chest tightness, pressure, and sharp pains in the heart. I am seeing my doctor on a weekly basis to determine the cause and undergo treatment. Following a work up of tests (echo, nuclear stress, ekg, etc.) the doctor has determined that everything in the heart is normal and that this "discomfort may be something that I just have to ride out.
I went to my neurologist 3 times about these problems. He told me he had never heard of this and he did not think it was the Topamax. He did try 2 different muscle relaxers and they did not work. I did research and the symptoms I had were identical to Secondary Drug-Induced Dystonia. In the prescribing info for Topamax, Dystonia was listed as a rare side effect. I finally convinced my neurologist that my problems were coming from the Topamax and he tapered me off and changed my medicine.
Fifty-three patients diagnosed with chronic inactive hepatitis B and spontaneous HBsAg seroclearance were followed up in two Israeli liver units between 2007 and 2012. This retrospective study reviewed medical charts of all the patients, extracting demographic, serological and vitamin D rates in the serum, as well as medical conditions and current medical therapy. Spontaneous HBsAg seroclearance was defined as the loss of serum HBsAg indefinitely.
I am 71 years old and have had a few allergies and sinus problems, but otherwise in good health..I wish you all the very best and hope we can find something to stop this...
He said the Fosamax will take the calcium from my bloodstream and make sure the bones get enough, but that other ares of the body will be lacking and there will be problems. I am going to add B12 and potassium, too, to see if that works. Incredible that so many women have the same thing and no one knows what it is. Please keep us posted if anyone learns anything.
MedHelp Health Answers